RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 2(404), Pages 187–190 (Mi umn9474)  

Vladimir Mikhailovich Zakalyukin (obituary)

A. A. Agrachev, D. V. Anosov, I. A. Bogaevskii, A. S. Bortakovskii, A. B. Budak, V. A. Vassiliev, V. V. Goryunov, S. M. Gusein-Zade, A. A. Davydov, V. R. Zarodov, V. D. Sedykh, D. V. Treshchev, V. N. Chubarikov


DOI: https://doi.org/10.4213/rm9474

Full text: PDF file (187 kB)

English version:
Russian Mathematical Surveys, 2012, 67:2, 375–379

Bibliographic databases:

MSC: 01A70

Citation: A. A. Agrachev, D. V. Anosov, I. A. Bogaevskii, A. S. Bortakovskii, A. B. Budak, V. A. Vassiliev, V. V. Goryunov, S. M. Gusein-Zade, A. A. Davydov, V. R. Zarodov, V. D. Sedykh, D. V. Treshchev, V. N. Chubarikov, “Vladimir Mikhailovich Zakalyukin (obituary)”, Uspekhi Mat. Nauk, 67:2(404) (2012), 187–190; Russian Math. Surveys, 67:2 (2012), 375–379

Citation in format AMSBIB
\Bibitem{AgrAnoBog12}
\by A.~A.~Agrachev, D.~V.~Anosov, I.~A.~Bogaevskii, A.~S.~Bortakovskii, A.~B.~Budak, V.~A.~Vassiliev, V.~V.~Goryunov, S.~M.~Gusein-Zade, A.~A.~Davydov, V.~R.~Zarodov, V.~D.~Sedykh, D.~V.~Treshchev, V.~N.~Chubarikov
\paper Vladimir Mikhailovich Zakalyukin (obituary)
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 2(404)
\pages 187--190
\mathnet{http://mi.mathnet.ru/umn9474}
\crossref{https://doi.org/10.4213/rm9474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978070}
\zmath{https://zbmath.org/?q=an:1245.01012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..375A}
\elib{http://elibrary.ru/item.asp?id=20423451}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 2
\pages 375--379
\crossref{https://doi.org/10.1070/RM2012v067n02ABEH004790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305884700006}


Linking options:
  • http://mi.mathnet.ru/eng/umn9474
  • https://doi.org/10.4213/rm9474
  • http://mi.mathnet.ru/eng/umn/v67/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:927
    Full text:218
    First page:203

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019